Limit cycles bifurcating from the periodic orbits of the weight-homogeneous polynomial centers of weight-degree 3
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Lopes, Bruno D. (Universidade Estadual de Campinas (Brasil). Instituto de Matemática, Estatística e Computação Científica)
De Moraes, Jaime R. (Universidad Estatal de Mato Grosso del Sur (Brasil))

Data: 2018
Resum: In this paper we obtain two explicit polynomials, whose simple positive real roots provide the limit cycles which bifurcate from the periodic orbits of a family of polynomial differential centers of order 5, when this family is perturbed inside the class of all polynomial differential systems of order 5, whose average function of first order is not zero. Then the maximum number of limit cycles that bifurcate from these periodic orbits is 6 and it is reached. The family of centers studied completes the study about the limit cycles which can bifurcate from the periodic orbits of all centers of the weight--homogeneous polynomial differential systems of weight--degree 3, when we perturb them inside the class of all polynomial differential systems having the same degree, and whose average function of first order is not zero.
Ajuts: European Commission 318999
Ministerio de Economía y Competitividad MTM2016-77278-P
Ministerio de Economía y Competitividad MTM2013-40998-P
Agència de Gestió d'Ajuts Universitaris i de Recerca 2014/SGR-568
Drets: Aquest document està subjecte a una llicència d'ús Creative Commons. Es permet la reproducció total o parcial, la distribució, i la comunicació pública de l'obra, sempre que no sigui amb finalitats comercials, i sempre que es reconegui l'autoria de l'obra original. No es permet la creació d'obres derivades. Creative Commons
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Matèria: Averaging method ; Limit cycles ; Polinomial vector field ; Weight-homogeneous differential system
Publicat a: Electronic journal of differential equations, Vol. 2018, No. 118 (2018) , p. 1-14, ISSN 1072-6691



14 p, 238.1 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2018-11-12, darrera modificació el 2022-03-05



   Favorit i Compartir